# SDR TSAA9753170

- Difficulty date: July 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807AL
- Make and model: Boeing 737-2T4
- Aircraft serial: 23443
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C352436
- Condition: Cracked
- Location: Cargo Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION OF AFT LOWER CARGO DOORWAY, FORWARD AND AFT BODY FRAME (FAA AD 93-14-10 AMDT 39-8-8634), FOUND CRACK PROPAGATING FROM UNDER NR 5 STOP ON AFT BODY FRAME.  JFEC CONFIRMED.  REPLACED AFT BODY FRAME PER ECO 1474R7. AIRCRAFT RETURNED TO SERVICE.  TAT:  27,199:07 HOURS.  TAC: 30,493.  (X)
